# SDR 2008UALA03927

- Difficulty date: July 22, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 19,644 hours, 8,727 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU UNIT AFT L MESSAGE DISPLAYED AFTER EMERGENCY LIGHT CHECK.  *S/D*  EPSU FAILED.  REPLACED EPSU, OPS CHECKED NORMAL.
